How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Bridget Your Own Question
Dr. Bridget
Dr. Bridget, Pharmacist
Category: Pharmacy
Satisfied Customers: 834
Experience:  Clinical Geriatric Pharmacist; Pharmacy Practice Residency training with extensive knowledge in pharmacological treatment of diseases;Special interest in alternative remedies.
89476429
Type Your Pharmacy Question Here...
Dr. Bridget is online now
A new question is answered every 9 seconds

Can vamcomycin iv cause dillusion and hallucinations in 58

Customer Question

Can vamcomycin iv cause dillusion and hallucinations in 58 year old female on antirejection meds from transplant
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. Bridget replied 1 year ago.

Hi there... please wait a moment while I prepare your answer..

Expert:  Dr. Bridget replied 1 year ago.

Vancomycin alone would not likely be the cause of psychosis (hallucinations and delusions). Having an infection alone could cause psychosis. I would be happy to look up your other medications for you to see if that might be the cause or if adding Vancomycin into your regimen would lead to drug interactions that would cause psychosis. Please let me know if you are interested.

Customer: replied 1 year ago.
Great answer very helpful
Expert:  Dr. Bridget replied 1 year ago.

Happy you got the info you needed! I am here if you have any further questions regarding this matter...just stop back on this thread and fire away:)

Expert:  Dr. Bridget replied 1 year ago.

Hello! I feel we had a positive experience getting your question answered regarding IV vancomycin. Just wanted to check in to see if the hallucinations/delusions have resolved. I look forward to serving you again in the future!

Have a great day!

Dr. Bridget

Related Pharmacy Questions